# SDR SWAA2024122374461

- Difficulty date: December 5, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70 RIB 10 FROM FRONT SPAR INB SIDE OF RIB LENGTH APPROX=0.525. 2024-748256<[01] TOOL USED: ET EQUIPMENT; P/N: NORTEC600D; S/N: 240497907; CAL DUE DATE: 27-AUG-25;[02] TOOL USED ON STEP 7: ET EQUIPMENT; P/N: NORTEC 600D; S/N:200053402; DUE DATE: 16-SEP-25.;[03] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 09 JAN 25.;[04] REPAIRED RH HOR STAB - LOWER SKIN - BTW SSTA 175.50 AND SSTA 203.10 IAW EA 24-155-03461 AND EA 24-155-03461-WIP1 SEE INDIVIDUALS SIGN OFF BELOW;[05] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
